# SDR ASAA2021072035460

- Difficulty date: July 20, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 23,521 hours, 7,388 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 1RDWR
- Condition: Inoperative
- Location: Cockpit
- Part time: 53,721 hours, 17,060 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT CLEARANCE FROM 270 TO 13000 WHEN WE DIALED 13000 IN THE ALTITUDE WINDOW IT SHOWED 50000 AND WOULD NOT CHANGE UNTIL WE DESELECTED A/P AND CYCLED F/G'S ON AND OFF. GROUNDED - YES. TASK CARD COMPLIED WITH REMOVED AND REPLACED DFCS MODE CONTROL PANEL PER B737-900 AMM 22-11-34. GROUND VERIFICATION TESTS PASSED.
